# SDR AALA20190123003

- Difficulty date: January 9, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 53,831 hours, 22,479 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB WAS FOUND CRACKED AT HSS 92.70.  REPLACED THE RIB IAW RD 51-00-05.
